About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 172631, 11 pages
http://dx.doi.org/10.1155/2013/172631
Research Article

Stochastic Dynamics of an SIRS Epidemic Model with Ratio-Dependent Incidence Rate

1College of Mathematics and Information Science, Wenzhou University, Wenzhou 325035, China
2School of Mathematics and Computational Science, Sun Yat-Sen University, Guangzhou 510275, China
3College of Life and Environmental Science, Wenzhou University, Wenzhou 325035, China

Received 21 April 2013; Revised 23 May 2013; Accepted 23 May 2013

Academic Editor: Mark A. McKibben

Copyright © 2013 Yongli Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongli Cai, Xixi Wang, Weiming Wang, and Min Zhao, “Stochastic Dynamics of an SIRS Epidemic Model with Ratio-Dependent Incidence Rate,” Abstract and Applied Analysis, vol. 2013, Article ID 172631, 11 pages, 2013. doi:10.1155/2013/172631